MathSciNet Relay Station
MathSciNet bibliographic data
MR2225073 (2006m:54056) 54E45 (54F65 57M30 57N10)
Garity, Dennis; Repovš, Dušan; Željko, Matjaž Uncountably many inequivalent Lipschitz homogeneous Cantor sets in ${\Bbb R}\sp 3$. Pacific J. Math. 222 (2005), no. 2, 287–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement